# SDR CALA0800333

- Difficulty date: April 7, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,570 hours, 15,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333671
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN BS 947.5 TO BS 967 AT LBL 52", DRAIN GOES THROUGH THIS INTERCOSTAL.  REMOVED AND REPLACED INTERCOSTAL REF 737-500 SRM 51-40-02; LOCATED BETWEEN BS 947.5 & 967 AT LBL 52.
